Share Facebook


10-07-2017, 03:41 PM   #1
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Concern?

I have been on prednisone before but this is the first time my feet have been swollen. Should I be concerned,?
10-07-2017, 03:44 PM   #2
Squirrel#1
 
Join Date: Sep 2017
Location: Abilene, Texas
Sounds like fluid retention. Try elevating them for a couple of hours. I had that once it went away about a day later. I'd definitely call your Dr if it's still swollen in the morning.

10-07-2017, 03:47 PM   #3
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Thanks

10-07-2017, 10:07 PM   #4
Jelly loves Peanut butter
 
Join Date: Nov 2016
Location: Southern California

My Support Groups:
Make sure you are on a low salt diet any time you take steroids . Hope you are feeling better soon Ron!
10-07-2017, 10:14 PM   #5
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Thanks

Reply

Thread Tools


All times are GMT -5. The time now is 08:56 AM.
Copyright 2006-2017 Crohnsforum.com